International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

Two step estimation in burr type X distribution


Author(s): MS Ravikumar and RRL Kantam

Abstract: The two parameter Burr type X distribution is considered. The well known classical method – maximum likelihood (ML) estimation of both the parameters is attempted resulting in iterative solutions of the parameters. Hence, we propose reasonably efficient and computationally simple/analytical, estimation procedure called two-step estimation and present a comparative study of the efficiency of the proposed procedure in relation to the ML method.

Pages: 37-41 | Views: 741 | Downloads: 26

Download Full Article: Click Here
How to cite this article:
MS Ravikumar, RRL Kantam. Two step estimation in burr type X distribution. Int J Stat Appl Math 2016;1(4):37-41.
Call for book chapter
International Journal of Statistics and Applied Mathematics